American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[2] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. D. Carmichael. On a general class of integrals of the form $\int\sp \infty\sb 0\phi(t)g(x+t)dt$ . Trans. Amer. Math. Soc. 20 (1919) 313-322. MR 1501129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. W. Chittenden. Relatively uniform convergence of sequences of functions . Trans. Amer. Math. Soc. 15 (1914) 197-201. MR 1500972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Hector McDonald. A problem in the reduction of hyperelliptic integrals . Trans. Amer. Math. Soc. 7 (1906) 578-587. MR 1500768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alfred Pringsheim. Ueber die Anwendung der Cauchy'schen Multiplicationsregel auf bedingt convergente oder divergente Reihen . Trans. Amer. Math. Soc. 2 (1901) 404-412. MR 1500575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward B. Van Vleck. On linear criteria for the determination of the radius of convergence of a power series . Trans. Amer. Math. Soc. 1 (1900) 293-309. MR 1500538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward B. Van Vleck. Errata: ``On linear criteria for the determination of the radius of convergence of a power series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 293--309; 1500538] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1